MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112750
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, post implant of the perfix plug, the patient experienced pain at upper arms, and difficulty lifting heavy objects with arms.The patient's surgeon does not feel the patient's reported symptoms are related to the mesh.Imaging and surgeon's evaluation of the implant site show a normally healing hernia, no recurrent hernia and no fluid or lesions at the site of the hernia repair.The repair site is healing normally.It is unclear what is causing the patient's upper body symptoms; however, it does not appear to be related to the implant used to treat the patient's inguinal hernia.Review of manufacturing records confirms product was manufactured to specification.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event (15-mar-2025) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient was implanted with perfix plug during an indirect inguinal hernia on (b)(6) 2025.It was reported two weeks post op she had suffered limited function in her upper arms, pain, and difficulty lifting heavy objects with arms.Per surgeon there are no symptoms or pain at the surgical site in the groin where the mesh was implanted, and surgical site area was healing normally.The patient followed up with the surgeon again two months post op who states the patient still reports upper body pain and weakness, and joint issues.However, there is no fluid or lesions or recurrent hernia at the site of the hernia repair.The patient's surgeon reports he does not feel the patient's reported symptoms are related to the mesh, but the patient believes the issues are linked to the hernia repair.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22100507
Report Number1213643-2025-00416
Device Sequence Number7390217
Product Code FTL
UDI-Device Identifier00801741016592
UDI-Public(01)00801741016592(17)280628(10)HUHU0789
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112750
Device Lot NumberHUHU0789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale